Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Minimal bounded index subgroup for dependent theories

Author: Saharon Shelah
Journal: Proc. Amer. Math. Soc. 136 (2008), 1087-1091
MSC (2000): Primary 03C45; Secondary 03C60
Published electronically: November 9, 2007
MathSciNet review: 2361885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a dependent theory $T$, in ${\mathfrak {C}}_{T}$ for every type definable group $G$, the intersection of type definable subgroups with bounded index is a type definable subgroup with bounded index.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03C45, 03C60

Retrieve articles in all journals with MSC (2000): 03C45, 03C60

Additional Information

Saharon Shelah
Affiliation: The Hebrew University of Jerusalem, Einstein Institute of Mathematics, Edmond J. Safra Campus, Givat Ram, Jerusalem 91904, Israel
Address at time of publication: Department of Mathematics, Hill Center-Busch Campus, Rutgers, The State University of New Jersey, 110 Frelinghuysen Road, Piscataway, New Jersey 08854-8019
MR Author ID: 160185
ORCID: 0000-0003-0462-3152

Received by editor(s): January 22, 2006
Received by editor(s) in revised form: July 19, 2006, July 30, 2006, and October 19, 2006
Published electronically: November 9, 2007
Additional Notes: The author would like to thank the Israel Science Foundation for partial support of this research (Grant No. 242/03), Publication 876. I would like to thank Alice Leonhardt for the beautiful typing.
Communicated by: Julia Knight
Article copyright: © Copyright 2007 American Mathematical Society